# SDR UALA2010080502839

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 70,952 hours, 20,475 cycles
- Engine: Pwa PW2040
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN INSULATION WORN DAMAGED AT AREA OF BLOWN CEILING DUCT STA 800. REPLACED DAMAGED SECTION OF INSULATION.
